# SDR AALA201902069020

- Difficulty date: January 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG5142
- Condition: Saturated
- Location: Rt Elevator
- Part time: 60,178 hours, 22,465 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE: RIGHT HAND ELEVATOR LOWER SURFACE SKIN HAS INDICATION OF TRAPPED WATER BETWEEN RIBS 5-6 AND 4 INCHES FROM THE TRAILING EDGE. REPAIRED RIGHT HAND ELEVATOR LOWER SKIN PANEL PER SRM 51-21-11-300-005.
